English  |  正體中文  |  简体中文  |  Items with full text/Total items : 26988/38789
Visitors : 2320535      Online Users : 55
RC Version 4.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search
LoginUploadHelpAboutAdminister

Please use this identifier to cite or link to this item: http://ntour.ntou.edu.tw:8080/ir/handle/987654321/41800

Title: The vector solutions for the great ellipse on the spheroid
Authors: Wei-Kuo Tseng;Jiunn-Liang Guo;Chung-Ping Liu;Ching-Tsyr Wu
Contributors: 國立臺灣海洋大學:商船學系
Keywords: Great ellipse;spheroid;geodesic;vector algebra
Date: 2012-06
Issue Date: 2017-03-28T02:32:05Z
Publisher: Jouranl of Applied Geodesy
Abstract: Compact vector formulas are given for the great ellipse on the spheroid providing vector solutions to both the forward and the inverse problems and conversions of longitude and latitude. The solution incorporates a closed form for the azimuth and the derivation of this equation is presented and illustrated. This paper also shows that a computer algebra system and linear algebra are powerful tools to solve some mathematical derivations that may be useful in navigation, geodesy, and cartography.
Relation: 6(2) pp.103-109
URI: http://ntour.ntou.edu.tw:8080/ir/handle/987654321/41800
Appears in Collections:[商船學系] 期刊論文

Files in This Item:

There are no files associated with this item.



All items in NTOUR are protected by copyright, with all rights reserved.

 


著作權政策宣告: 本網站之內容為國立臺灣海洋大學所收錄之機構典藏,無償提供學術研究與公眾教育等公益性使用,請合理使用本網站之內容,以尊重著作權人之權益。
網站維護: 海大圖資處 圖書系統組
DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback